Representative consumer’s risk aversion and efficient risk-sharing rules

Hara, C and Huang, J and Kuzmics, C (2007) Representative consumer’s risk aversion and efficient risk-sharing rules. Journal of Economic Theory, 137 (1). pp. 652-672. ISSN 0022-0531

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Economic Theory
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44593
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:18
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:59
URI: https://eprints.lancs.ac.uk/id/eprint/44593

Actions (login required)

View Item View Item